Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Mirena Pregnancy Scare
    avatar
    CmeFair posted:
    About two years ago I had an ectopic pregnancy resulting in the loss of my right tube. I have since had the Mirena inserted. At my one year check-up my OB/GYN said the Mirena was very secure and trimmed my strings a bit. I've now had the Mirena for over 18 months and have had a pretty regular 3 day regular-light flow period every 28-30 days. It has been over 33 days since my last period and I'm having sharp stabbing pains on my lower right side. I'm freaking out since this is how my last ectopic started. I took a pregnancy test yesterday and today. Both had a negative result. With my last ectopic the at-home tests were always positive. I can feel the Mirena when I self check so I know it's there. I am worried that I may be pregnant and that my body may be rejecting implantation due to the horomones from Mirena. Would this cause sharp pains? I'm having the pains on my right side which no longer has a tube. I'm so confused and worried.
    Reply


    Spotlight: Member Stories

    My name is Salina and I have 4 children. My oldest (girl) will be 5 on March 21st, my second (boy) will be 4 April 27th, my third (girl) will be 2 on...More

    Helpful Tips

    hello
    was wondering if someone could give me advice about what i should do. i quit taking birthcontrol pills 4months ago and i havent had my ... More
    Was this Helpful?
    1 of 2 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.